Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Fainted with low BP. Since then getting headache and neck pain. Do I need to go for MRI?

10 days back I fainted with low BP. Since then I m suffering with foreheadache, neck pain and some times breathing problem. More over blocked nose too. I ve antral gastritis. I visited General physician, The following tests (CBC, ESR, RBS, Urine Examination, S. Creatine and ECG) were done. All the reports are normal. The fainted incident was back of your mind. Out of anxiety you are feeling like that he prescribed 1. Levocetrize 2. Rabeprazole 10 mg 3. Dichlorofinac and Paracetmol 4. Zipod CV 5. Dolo 650 mg I would not get satisfied. After 2days I went to Neurologist, checked and told me everything was normal. He said vertigo and stop all the antibiotics and pain killer. He Prescribed 1. Betahistine 8mg 2. Rejunex OD After that I went to ENT, Gastrologist and Opthamologist too. Every one told me normal only. I m not able to trace the reason for getting headache and Neck pain. Are there any other investigation ?? Do I need to go MRI for Neck, CT PNS for Sinusitis and chest X-Ray??
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and that you have been suffering from multiple issues for a long period of time, that can take a toll on both you mental and physical health. I am glad that you are under treatment for a lot of conditions and hope that you are better with all the medical issues that you mention. I also think that you may need to go for MRI of neck CT of PNS and Chest X-ray if your doctor has been recommended. I believe that you will need to visit a doctor in any case.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor